Extreme values of a portfolio of Gaussian processes and a trend

Hüsler, Jürg; Schmid, Christoph M. (2005). Extreme values of a portfolio of Gaussian processes and a trend. Extremes, 8(3), pp. 171-189. Dordrecht: Springer Science + Business Media B.V. 10.1007/s10687-006-7966-9

[img]
Preview
Text
10687_2006_Article_7966.pdf - Published Version
Available under License Publisher holds Copyright.

Download (443kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hüsler, Jürg

ISSN:

1386-1999

Publisher:

Springer Science + Business Media B.V.

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:47

Last Modified:

23 Oct 2019 09:34

Publisher DOI:

10.1007/s10687-006-7966-9

BORIS DOI:

10.7892/boris.19594

URI:

https://boris.unibe.ch/id/eprint/19594 (FactScience: 2417)

Actions (login required)

Edit item Edit item
Provide Feedback